I have a recent written diagnosis for Adult ADHD hyperactivity. I was on Desoxyn through my teens as nothing else seemed to work. My current doctor has tried two different adderol s, vyvanse among others and again nothing seems to be working. I am also on a blood pressure med and Lexapro. I would like to be prescribed Desoxyn again as I have had such great results on it before. Can you help me?
Desoxyn contains methamphetamine and adderall contains amphetamine. Vyvnase contains lisdexamphetamine. All are stimulant and from same group. Basic different is in dosage and metabolism in body. In your case, improvement would depend upon the dose of stimulant you will take. I would go in gavor of vyvanse out of three.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I have been suffering with adult ADHD for years. I am a 52 yr old woman. I ve missed appointments which has ended my career. I have trouble starting and/or completing projects and I ve made my family crazy. Problem is withou a job I have no insurance and the shrinks in San Antonio want $200 per month to treat my ADHD. I can t afford it. But desperately need help organizing my life and being able to focus. I ve got to find another job soon and right now I can t even write my own resume I m so jumbled.
I m 69 years old. I was diagnosed with ADHD 14 years ago. Since I ve retired , I m having a terrible time finding a provider who: 1. Knows what Adult ADHD is. 2. Doesn t think I m too old to treat. My (new ) Doctor sent me for a psychological evaluation. It was an outpatient clinic that treats disability patients. My provider was an ARNP. While she peered over her computer screen, she asked a few random questions while she was typing. She told me there were too many health risks for a retired obese person . I m 5 4 and weigh 165. My recent lab work and EKG were perfectly normal, I ve never had a problem with my blood pressure and the only health problem I have is osteoarthritis. She didn t think a stimulant would be good for me. I ve been on adderall for 14 years without problems. My dose was lowered once. She said I didn t need a feel good pill and anyone would feel good taking it. That is not what I take it for. She refused to recommend treatment. ( no telling what report she sent to my dr.) I know this is a long read, but I am very frustrated. I ve spent hours on line looking for someone who knows something about over 50 ADHD. I m in the Tallahassee, FL area. My original provider belongs to an HMO so I am unable to go there.
I was diagnosed with ADHD when i was 5. I took medication as a child (Ritalin and later addrall) but stopped as an adult. My choice. I have mostly been able to learn self control and what kind of employment I have. I recently was hired into a analyst position which I love however i have been having to sit in meetings or focus in a project that requires my attention. That s been a challenge. Since this is a new position I won t have medical for 90 days probation. Is there anything you can do for me?
I am on 30mg of vyvanse i am 20 year old female and weigh about 110lb, I have been tanning in a tanning a bed and today noticed in a hot bath after tanning I began to break out in bright red hives everywhere on my arms, stomach and legs, Is this a side effect of the vyvanse?
my 8 yr old daughter has bright, clear pinkish-orange urine. she drinks plenty of fluids, hasn t had anything with a lot of dyes, is not taking any meds currently (takes Vyvanse on school days only) and her urinalysis was negative for bacteria, RBC s, and WBC s. What could be causing the change in the color of her urine?
my son is a high school student and takes a bus about 45 from his private school today he urinated on himself on the way home he has Never done this before. He said he didnt have the urge to pee until half way home then just couldnt hold it. could this be due to the vyvanse that he takes he takes 70mg. and only takes during the week. ???
I have been taking vyvanse for years now and since i have been in college sometimes i stay up all night to study, sometimes days at a time. I usually take 40mg in the morning and around 5 take another 40 and then around midnight take another 40 and repeat the same thing the next day.I experience a lot of the symptoms of overdose such as stomach pains, hallucinations, rapid heart beat, anxiety, trembling, etc. I did not know that it was so bad for you and i just figured those symptoms were from not sleeping. I have been doing this for almost 3 years now but since i have learned about it i have cut back but i am still nervous about the damage already caused. Are there any long term effects to overdosing frequently?
i'm in good health and have been treated for ADHD for appox. the last 2 years with stimulants. my insurance will only pay for generic meds. i don't have a alcohol or drug problem and have never been in treatment for either. my problem is i build...
There are one or two drugs that I really need to take but can t because I am concerned about the risk they have on your heart. They can cause something called long qt syndrome which can lead to sudden cardiac death . Basically my question is if I...
I have a concern about taking old type antipsychotics which I don t want to but have no choice. My apologies for this long list of questions, however it would be greatly appreciated if you could answer them all. 1. Is it possible for a drug alone...